Algebra i Logika. Seminar
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Logika. Sem., 1967, Volume 6, Number 3, Pages 5–7 (Mi al1101)  

This article is cited in 1 scientific paper (total in 1 paper)

n example of the $G$-periodic torsion free group

Yu. M. Gorčakov


Abstract: A group $G$ is called $G$-periodic if for any element $g$ of $G$ there exist the elements $h_1, h_2, …, h_k$ such that
$$ (h_1^{-1}gh_1)(h_2^{-1}gh_2)…(h_k^{-1}gh_k)=1. $$
In this note an example of $G$-periodic torsion free group is constructed.

Full text: PDF file (76 kB)

Bibliographic databases:
Received: 10.04.1967

Citation: Yu. M. Gorčakov, “n example of the $G$-periodic torsion free group”, Algebra i Logika. Sem., 6:3 (1967), 5–7

Citation in format AMSBIB
\Bibitem{Gor67}
\by Yu.~M.~Gor{\v{c}}akov
\paper n example of the $G$-periodic torsion free group
\jour Algebra i Logika. Sem.
\yr 1967
\vol 6
\issue 3
\pages 5--7
\mathnet{http://mi.mathnet.ru/al1101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0218437}


Linking options:
  • http://mi.mathnet.ru/eng/al1101
  • http://mi.mathnet.ru/eng/al/v6/i3/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bludov, V. M. Kopytov, A. H. Rhemtulla, “Normal relatively convex subgroups of solvable orderable groups”, Algebra and Logic, 48:3 (2009), 163–172  mathnet  crossref  mathscinet  zmath  isi
  •   Algebra and Logic
    Number of views:
    This page:13
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021